# SDR CALA2019041900603

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 29,610 hours, 10,429 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: All
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL GEAR REMAINED DOWN AFTER SELECTION UP. CLEANED MANUAL EXTENSION DR JACKED AND SWUNG GEAR MULTIPLE TIMES REF AMM 32-32-00. ALSO PERFORMED MANUAL EXTENSION TEST WITH AMM 32-34-00. ALL OPS CHECK NORMAL. OBSERVED GEAR SWING AND MANUAL EXTENSION. OPS CHECKED NORMAL. REF AMM 32-34-00
